# SDR WRLA200412

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Engine: Pwa PW4462
- Engine time: 29,991 hours, 4,753 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4462
- Part serial: 723945
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: C
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ENGINE NR 2 HAS LEVEL 2 VIBRATION HI ALERT, ENGINE SHUTDOWN INFLIGHT AS A PRECAUTIONARY MEASURE FLIGHT FROM RKSI TO PANC, NR 2 ENGINE WILL BE CHANGE ON PANC
